# SDR ASAA201910231084

- Difficulty date: October 20, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 13,887 hours, 4,570 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48002
- Part serial: 15275H6705
- Condition: Cracked
- Location: Flight Deck
- Part time: 13,887 hours, 4,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE AT FL340 R1 WINDOW BEGAN ARCING IN LOWER LEFT CORNER. HEAT WAS REMOVED AND A SUBSEQUENT CRACK FORMED FROM THE ARC SPOT UPWARD AND INWARD TOWARDS THE CENTER FRAM. THE CRACK APPEARS TO BE LIMITED TO THE OUTER PANE. GROUNDED - YES. REMOVED AND REPLACED R1 WINDOW REF B737-900 AMM 56-11-11-400-801. OPS CHECK LEAK CHECK GOOD.
